Alert archive / Nevada / Wind Advisories in 2014
Wind Advisory 16, NWS Elko, NV
NWS Elko, NV issued this wind advisory at May 10, 2014, 2:43 AM PDT for Nye County, Nevada. It took effect at May 10, 2014, 5:00 PM PDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- May 10, 2014, 2:43 AM PDT (09:43 UTC)
- In effect from
- May 10, 2014, 5:00 PM PDT
- Expired
- May 11, 2014, 2:06 PM PDT
- In force
- 21 hr
- Issued by
- NWS Elko, NV
County Nye County, NV
The nearest sounding before it
Las Vegas, NV (KVEF), launched 00:00Z, 9.7 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3717 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
010 WWUS75 KLKN 100943 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 243 AM PDT SAT MAY 10 2014 ...A LOW PRESSURE SYSTEM WILL MOVE THROUGH THE GREAT BASIN THIS WEEKEND BRINGING SOME SNOW ACCUMULATION AND STRONG WINDS TO CENTRAL NEVADA... .STONG WINDS POSSIBLE IN CENTRAL NEVADA BEGINNING TONIGHT. NVZ040-041-120000- /O.NEW.KLKN.WI.Y.0016.140511T0000Z-140511T1500Z/ /O.NEW.KLKN.HW.A.0003.140511T1500Z-140512T0000Z/ NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY- INCLUDING THE FOLLOWING LOCATIONS...TONOPAH...ROUND MOUNTAIN... DUCKWATER...CURRANT SUMMIT 243 AM PDT SAT MAY 10 2014 ...WIND ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 AM PDT SUNDAY... ...HIGH WIND WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 AM PDT SUNDAY. A HIGH WIND WATCH HAS ALSO BEEN ISSUED. THIS HIGH WIND WATCH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON. * WINDS...NORTHWEST 20 TO 30 MPH GUSTING TO 55 MPH TONIGHT. NORTHWEST 30 TO 40 MPH POSSIBLE GUSTING TO AROUND 65 MPH BEGINNING EARLY SUNDAY MORNING. * LOCATIONS INCLUDE: TONOPAH...ROUND MOUNTAIN...DUCKWATER... CURRANT SUMMIT. * IMPACTS... DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS WHEN DRIVING ON HIGHWAY 6 IN CENTRAL NEVADA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ LW
4 follow-up statements
491 WWUS75 KLKN 101241 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 541 AM PDT SAT MAY 10 2014 ...A LOW PRESSURE SYSTEM WILL MOVE THROUGH THE GREAT BASIN THIS WEEKEND BRINGING SOME SNOW ACCUMULATION AND STRONG WINDS TO CENTRAL NEVADA... .STRONG WINDS POSSIBLE IN CENTRAL NEVADA BEGINNING TONIGHT. NVZ040-041-120000- /O.CON.KLKN.WI.Y.0016.140511T0000Z-140511T1500Z/ /O.CON.KLKN.HW.A.0003.140511T1500Z-140512T0000Z/ NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY- INCLUDING THE FOLLOWING LOCATIONS...TONOPAH...ROUND MOUNTAIN... DUCKWATER...CURRANT SUMMIT 541 AM PDT SAT MAY 10 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 AM PDT SUNDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 AM PDT SUNDAY. A HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON. * WINDS...NORTHWEST 20 TO 30 MPH GUSTING TO 55 MPH TONIGHT. NORTHWEST 30 TO 40 MPH POSSIBLE GUSTING TO AROUND 65 MPH BEGINNING EARLY SUNDAY MORNING. * LOCATIONS INCLUDE: TONOPAH...ROUND MOUNTAIN...DUCKWATER... CURRANT SUMMIT * IMPACTS... DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS WHEN DRIVING ON HIGHWAY 6 IN CENTRAL NEVADA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ LW
033 WWUS75 KLKN 102159 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 259 PM PDT SAT MAY 10 2014 ...A LOW PRESSURE SYSTEM WILL MOVE THROUGH THE GREAT BASIN THIS WEEKEND BRINGING SOME SNOW ACCUMULATION TO NORTHERN NEVADA AND STRONG WINDS TO CENTRAL NEVADA... .STRONG WINDS POSSIBLE IN CENTRAL NEVADA BEGINNING TONIGHT. NVZ040-041-111600- /O.CAN.KLKN.HW.A.0003.140511T1500Z-140512T0000Z/ /O.EXT.KLKN.WI.Y.0016.140511T0000Z-140511T1800Z/ NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY- INCLUDING THE FOLLOWING LOCATIONS...TONOPAH...ROUND MOUNTAIN... DUCKWATER...CURRANT SUMMIT 259 PM PDT SAT MAY 10 2014 ...WIND ADVISORY NOW IN EFFECT UNTIL 11 AM PDT SUNDAY... ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE HIGH WIND WATCH. THE WIND ADVISORY IS NOW IN EFFECT UNTIL 11 AM PDT SUNDAY. * WINDS...NORTHWEST 20 TO 30 MPH GUSTING TO NEAR 50 MPH TONIGHT. NORTHWEST 30 TO 40 MPH POSSIBLE GUSTING TO NEAR 60 MPH BEGINNING EARLY SUNDAY MORNING. HIGHEST GUSTS OVER SUMMITS AND PASSES. * LOCATIONS INCLUDE: TONOPAH...ROUND MOUNTAIN...DUCKWATER... CURRANT SUMMIT * IMPACTS... DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS WHEN DRIVING ON HIGHWAY 6 IN CENTRAL NEVADA. AREAS OF BLOWING DUST WILL REDUCE VISIBILITY AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
227 WWUS75 KLKN 110911 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 211 AM PDT SUN MAY 11 2014 ...STRONG WINDS ANTICIPATED OVER PORTIONS OF CENTRAL NEVADA TODAY... .THE JET STREAM WILL PUSH ACROSS THE GREAT BASIN TODAY RESULTING IN GUSTY CONDITIONS ACROSS CENTRAL NEVADA. THE CORE OF THE JET WILL PASS DIRECTLY OVER TONOPAH WHERE THE STRONGEST WINDS WILL MATERIALIZE TODAY. NVZ040-041-120000- /O.EXT.KLKN.WI.Y.0016.000000T0000Z-140512T0000Z/ NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY- INCLUDING THE FOLLOWING LOCATIONS...TONOPAH...ROUND MOUNTAIN... DUCKWATER...CURRANT SUMMIT 211 AM PDT SUN MAY 11 2014 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. * WINDS...NORTHWEST 20 TO 30 MPH GUSTING TO NEAR 50 MPH TODAY. HIGHEST GUSTS OVER SUMMITS AND PASSES. * LOCATIONS INCLUDE: TONOPAH...ROUND MOUNTAIN...DUCKWATER... CURRANT SUMMIT * IMPACTS... DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS WHEN DRIVING ON HIGHWAY 6 IN CENTRAL NEVADA. AREAS OF BLOWING DUST WILL REDUCE VISIBILITY AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
598 WWUS75 KLKN 112106 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 206 PM PDT SUN MAY 11 2014 NVZ040-041-112215- /O.CAN.KLKN.WI.Y.0016.000000T0000Z-140512T0000Z/ NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY- INCLUDING THE FOLLOWING LOCATIONS...TONOPAH...ROUND MOUNTAIN... DUCKWATER...CURRANT SUMMIT 206 PM PDT SUN MAY 11 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE WIND ADVISORY. WINDS HAVE WEAKENED TO BELOW ADVISORY LEVELS AND WILL CONTINUE TO GRADUALLY WEAKEN THROUGH THE EVENING. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this wind advisory went out at May 9, 2:18 PM PDT, 12 hours 25 minutes earlier.
Area forecast discussion, May 9, 2:18 PM PDT, 12 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 218 PM PDT FRI MAY 9 2014 .SYNOPSIS...SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE IN NORTHERN NEVADA...BEFORE DIMINISHING AFTER SUNSET. SATURDAY WILL BRING ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS...WITH MOUNTAIN SNOW LIKELY. NEXT WEEK...HIGH PRESSURE WILL MOVE INTO THE GREAT BASIN AND TEMPERATURES WILL WARM INTO THE SEVENTIES WITH DRY WEATHER. && .SHORT TERM...FRIDAY THROUGH SUNDAY NIGHT. UNSETTLED WEATHER WILL PERSIST THROUGH THE SHORT TERM. REST OF FRIDAY...SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE MOVING ACROSS NORTHERN NEVADA. THIS IS SUPPORTED BY MARGINAL MID LEVEL LAPSE RATES AND STRONG JET DYNAMICS. THIS WILL WEAKEN AND EVENTUALLY DIMINISH AFTER SUNSET. CLOSE TO THE ID BORDER...SOME SHOWERS MAY PERSIST OVERNIGHT. SATURDAY...UPPER LEVEL STORM SYSTEM WILL SLIDE ACROSS NORTHERN NEVADA FROM THE PAC NW. THIS WILL SLIDE A STRONG COLD FRONT ACROSS THE AREA...WITH THE POTENTIAL FOR WIDESPREAD/NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS. OUT AHEAD OF THE FRONTAL BOUNDARY...SUFFICIENT MOISTURE...INSABILITY...AND LIFT WILL BE PRESENT TO SUPPORT CONVECTION. LIS WILL BE IN THE 0 TO -2 RANGE...STRONG UPPER LEVEL DIVERGENCE...AND CAPE AROUND 100-200 J/KG. ANY THUNDERSTORM COULD PRODUCE BRIEF HEAVY RAIN...SMALL HAIL/GRAUPEL...AND GUSTY WINDS. SNOW LEVELS WILL FALL...BUT ANY NOTICEABLE VALLEY ACCUMULATIONS LOOK UNLIKELY...SINCE IT IS MOVING THROUGH DURING THE AFTERNOON. LATER IN THE EVENING...SOME NORTHERN ELKO COUNTY VALLEY LOCATIONS ABOVE 6000 FT COULD SEE LIGHT ACCUMULATIONS. NO IMPACTS ARE EXPECTED FROM THE SNOW. THE MOUNTAINS MAY SEE 2-6 INCHES OF FRESH SNOW...BUT CURRENT THINKING IS THAT NO WINTER HEADLINES WILL BE NEEDED. CURRENTLY CONCERNED ABOUT STRONG GUSTY WINDS DEVELOPING POST FRONTAL IN NW NYE COUNTY. MAV/MET GUIDANCE SHOWS SUSTAINED WINDS OF 30-34 KNOTS...WHICH WOULD TRANSLATE TO A STRONG WIND ADV. A WIND ADV MAY BE REQUIRED...BUT WANTED TO WAIT ANOTHER SHIFT TO SEE ADDITIONAL MODEL GUIDANCE. 6 HR MSLP CHANGE IS ~11MB...WHICH IS VERY IMPRESSIVE. THESE WINDS WILL LIKELY DEVELOP LATE SATURDAY AFTERNOON AND GET STRONGER THROUGH THE EVENING. SUNDAY AND SUNDAY NIGHT...UPPER LEVEL LOW IS SLOW TO MOVE OUT OF UTAH AND WILL RESULT IN ISOLATED SHOWERS AND PERHAPS AN ISOLATED THUNDERSTORM. THIS WILL BE CONFINED TO EASTERN NEVADA. LEFT THUNDER OUT OF THE FORECAST FOR NOW...BUT ADDITION OF THUNDER MAY BE NEEDED. .LONG TERM...SUNDAY NIGHT THROUGH NEXT FRIDAY. UPPER PATTERN WILL MORPH INTO A BROAD RIDGE OVER THE WEST COAST WITH 589 DM CENTER OVER CENTRAL-SOUTHERN CALI BY WEDNESDAY NIGHT. THE RIDGE AXIS MOVES TO CENTRAL NEVADA BY THURSDAY NIGHT AND THE CLOSED HIGH CENTER OPENS WITH MAX HEIGHTS DROPPING TO 586 DM. BY FRIDAY AFTERNOON THE AXIS IS OVER WESTERN UTAH AND HEIGHTS DROP ANOTHER 10 DM. DRY PATTERN OVER THE SIERRAS WITH WINDS ON THE LIGHT SIDE UNTIL LATE IN THE PERIOD WHEN CYCLONIC FLOW BEGINS TO APPEAR ON THE WESTERN HORIZON AND THE SURFACE GRADIENT CLOSES LITTLE FOR A SLIGHT INCREASE IN WIND SPEEDS FRIDAY. VIRTUALLY ARID AIR MASS OVER CENTRAL AND NORTHERN THROUGH THE PERIOD GUARANTEES VERY LOW TO NON-EXISTANT POPS FOR THE WEEK UNTIL ABOUT FRIDAY MORNING WHEN A WEAK IMPULSE OVER EXTREME EXTREME EXTREME...DID I MENTION EXTREME?...NEVADA WILL CREATE LOW POPS AGAIN. BEYOND THE LONG RANGE...SAY A WEEK FROM SUNDAY-MONDAY...MAYBE SOME LOW POPS AGAIN IN NORTHERN NEVADA. BB && .AVIATION...ISOLATED SHOWERS WITH THE OFF AND ON LIGHTNING STRIKE IN FAR NORTHERN NEVADA WILL DECREASE AFTER SUNSET FRIDAY. SOME SHOWERS AT KEKO MAY PRODUCE SMALL HAIL OR GRAUPEL. A COLD FRONT EXITED THE STATE TO THE EAST LATE MORNING FRIDAY AND WINDS BEHIND IT ARE WEST TO NORTHWEST AND GUSTING TO THE 20S KNOTS. THIS WILL ALSO CONTINUE AT KWMC...KEKO...KELY UNTIL SUNSET. GUSTS WILL CONTINUE AT KTPH THROUGH ABOUT 03Z SATURDAY THEN DECREASE. ONLY SITE WITH CIGS IS KEKO WHERE THEY TEND TO BETWEEN BKN060 AND BKN080. THESE WILL DECREASE RAPIDLY AFTER SUNSET. ANOTHER ROUND OF LIGHT SHOWERS EXPECTED AT KEKO SATURDAY MORNING...BUT VERY ISOLATED. SOME MOUNTAIN OBSCURATIONS AT KEKO AND KELY POSSIBLE...BUT KELY ONLY HIGHEST RIDGES. && .LKN WATCHES/WARNINGS/ADVISORIES...NONE. && 94/98/98
Hazardous weather outlook, May 9, 2:28 PM PDT, 12 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ELKO NV 228 PM PDT FRI MAY 9 2014 NVZ030-031-033>041-102130- HUMBOLDT COUNTY-NORTHERN ELKO COUNTY-SOUTHEASTERN ELKO COUNTY- RUBY MOUNTAINS/EAST HUMBOLDT RANGE-WHITE PINE COUNTY- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- SOUTHWESTERN ELKO COUNTY-SOUTH CENTRAL ELKO COUNTY- NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY- 228 PM PDT FRI MAY 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL NEVADA...NORTH CENTRAL NEVADA...NORTHEAST NEVADA...NORTHWEST NEVADA AND SOUTH CENTRAL NEVADA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ACROSS NORTHERN NEVADA WILL DIMINISH AFTER SUNSET. SOME SHOWERS MAY PERSIST OVERNIGHT NEAR THE IDAHO BORDER. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A STRONG COLD FRONT WILL MOVE THROUGH THE STATE SATURDAY...BRINGING GUSTY WINDS ALONG WITH RAIN AND SNOW. SNOW LEVELS WILL BE DROPPING VERY QUICKLY...POSSIBLY TO THE VALLEY FLOORS EARLY SATURDAY ACROSS NORTHERN NEVADA. THIS COULD LEAD TO SOME MINOR IMPACTS AS RAIN TURNS OVER TO SNOW...PRIMARILY ABOVE 6000 FEET. UP TO 2 INCHES OF SNOW COULD QUICKLY ACCUMULATE ON HIGHWAY OVERPASSES EARLY SATURDAY MORNING. THE MOUNTAINS ABOVE 6500 FEET COULD SEE A FEW INCHES OF FRESH SNOW AS WELL. THROUGHOUT THE DAY...THUNDERSTORMS COULD PRODUCE HEAVY GRAUPEL SHOWERS AND GUSTY WINDS. IN ADDITION...STRONG NORTHWEST WINDS MAY DEVELOP SATURDAY AFTERNOON AND EVENING IN NORTHWESTERN NYE COUNTY. BREEZY...POSSIBLE WINDY CONDITIONS WILL DEVELOP ACROSS SOUTHERN AND EASTERN NEVADA ON SUNDAY AS LOW PRESSURE EXITS EAST OVER UTAH. WIND GUSTS GREATER THAN 50 MPH ARE POSSIBLE SOUTH OF HIGHWAY 50. ADDITIONALLY...EASTERN NEVADA MAY SEE ISOLATED SHOWERS AND A FEW RUMBLES OF THUNDER IN THE AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO STANDARD OPERATING PROCEDURE.
The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 2:43 AM PDT | High Wind Watch | LKN | Nye | 12 hr |
| May 10, 3:01 AM PDT | Winter Weather Advisory | LKN | Elko | 13 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.